# SDR IPXA2019051542139

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 85,558 hours, 17,976 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AVERY NOTICABLE BURNT OIL SMELL BEING EMITTED BY PACK SYSTEM. ODOR SEEMED TO BE CONCENTRATED IN "EYEBALL" TYPE VENTS AT EACH CREW POSITION. ODOR BEGAN AT TOP OF DESCENT INTO ONT.ACCOMPLISHED CLEANING OF AC PACK & DISTRIBUTION DUCTS FOR ODOR. REPLACED COALESCER BAGS. CHECKS OK. REF MM 21-54-05 & MM 21-53-00.
